Authors: Dautović, Šejla 
Doder, Dragan
Ognjanović, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Reasoning About Degrees of Confirmation
Journal: Lecture Notes in Computer Science
Volume: 12061
First page: 80
Last page: 95
Conference: The 3rd International Conference on Logic and Argumentation (CLAR 2020)
Issue Date: 2020
Rank: M33
ISBN: 978-3-030-44637-6
DOI: 10.1007/978-3-030-44638-3_5
Abstract: 
We present a probabilistic logic for reasoning about degrees of confirmation. We provide a sound and strongly complete axiomatization for the logic. We show that the problem of deciding satisfiability is in PSPACE.
Keywords: Probabilistic logic | Measure of confirmation | Completeness theorem | Decidability
Publisher: Springer Link

Show full item record

Page view(s)

55
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.